# SDR SWAA2024070901753

- Difficulty date: June 14, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE PANEL BREAK ASSY STA 540 BL 0 TO LBL 25 FOUND CRACKED<[01] REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT BREAK PANEL ASSY. AT STA 540; FROM BL 0 TO LBL 25 AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
